# SDR HALA0800425

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,395 hours, 29,597 cycles
- Engine: Ge CF680A
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 2040
- Condition: Faulty
- Location: Overheat System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG, R ENG OH LPW DISPLAYED.  REPLACED RT OVERHEAT DETECTION CARD PER AMM 26-11-02.  OPS CK OK.
